MathSciNet Relay Station
MathSciNet bibliographic data
MR1142285 (93a:65125) 65M20 (65L06 65M12)
Ostermann, A.; Roche, M. Runge-Kutta methods for partial differential equations and fractional orders of convergence. Math. Comp. 59 (1992), no. 200, 403–420.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement